# SDR DALA2021110606821

- Difficulty date: November 2, 2021
- Submitted: November 6, 2021
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 77,176 hours, 28,546 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 CRACKED STABILIZER STRAP BTW STA 345 TO STA 365 AND BL0 AT ABOVE NLG W/W. CORRECTIVE ACTION: SUMMARY OF NRC 00147. CRACKED STABILIZER STRAP BTW STA 345 TO STA 365 AND BL0 AT ABOVE NLG W/W WAS REPAIRED PER B757-200 SRM. (2003822)
